Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2003, Issue 9, Pages 459-485
http://dx.doi.org/10.1155/S1110757X03303092

Pseudoinverse formulation of Rayleigh-Schrödinger perturbation theory for the symmetric matrix eigenvalue problem

Applied Mathematics, Kettering University, 1700 West Third Avenue, Flint 48504-4898, MI, USA

Received 20 March 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Brian J. McCartin, “Pseudoinverse formulation of Rayleigh-Schrödinger perturbation theory for the symmetric matrix eigenvalue problem,” Journal of Applied Mathematics, vol. 2003, no. 9, pp. 459-485, 2003. https://doi.org/10.1155/S1110757X03303092.